# SDR GTIA020735

- Difficulty date: June 30, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Part number: 2047021
- Part serial: 1204
- Condition: Oscillates
- Location: Nr 1 Epr
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLL - FLT 380 - NR 1 EPR PERIODICALLY OSCILLATES BETWEEN .77 AND 2.2 DURING CRUISE AND DESCENT WITH IDLE POWER OSCILLATIONS CAUSE AUTO THROTTLES TO TRIP OFF.  REMOVED AND REPLACED NR 1 EPR INDICATOR, OPS CHECK GOOD PER MM 72-00-00.  (M)
